# SDR CALA20190821386

- Difficulty date: August 16, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 59,877 hours, 25,884 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347047120200
- Condition: Corroded
- Location: Frames 58-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STR 41R CORRODED FROM 61.5-58 REMOVED DAMAGED SECTION OF STR 41R FR 56-FR61 IAW A320 SRM 53-00 -13-300-002. FABRICATED AND INSTALLED REPAIR COMPONENTS/PARTS IA W A320 SRM 53-00-13-300-002 AND 51-72-11-911-002 ADD EMP:V890622
